# SDR HEEA079374

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N70
- Make and model: Bell TH-57A
- Aircraft serial: 162035
- Aircraft time: 11,983 hours
- Engine: Allsn 250C18A
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23062753
- Part serial: KD258801
- Condition: Fod
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NOZZLE HAS FOREIGN MATERIAL ON AFT SIDE OF DIAPHRAGM.
